Implications between approximate convexity properties and approximate Hermite-Hadamard inequalities

Judit Makó, Zsolt Páles

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The connection between the functional inequalities and is investigated, where D is a convex subset of a linear space, f: D → ℝ, α HJ: D-D → ℝ are even functions, λ ∈ [0; 1], and ρ: [0; 1] →ℝ + is an integrable nonnegative function with ∫ 0 1ρ(t) dt = 1.

Original languageEnglish
Pages (from-to)1017-1041
Number of pages25
JournalCentral European Journal of Mathematics
Volume10
Issue number3
DOIs
Publication statusPublished - Jun 1 2012

    Fingerprint

Keywords

  • Approximate convexity
  • Convexity
  • Lower and upper Hermite-Hadamard inequalities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this